# SDR AALA20050270

- Difficulty date: April 15, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTING AT SEATS 32H TO 41H INOPERATIVE.  RECONNECTED SOCKET WIRES AT ROW 35 FOR EMERGENCY LIGHTING AT SEATS 32H TO 41H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
